# SDR AALA200802607A

- Difficulty date: November 29, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 45G INOPERATIVE.  REPLACED LAMP AT SEAT 45G. SYSTEM GROUND CHECKED NORMAL OPERATION.
